Indian Journal of Psychological Medicine
  Home | About Us | Editorial Board | Search | Ahead of print | Current Issue | Archives | Instructions | Contact | Advertise | Submission | Login 
Users Online: 2181 
Wide layoutNarrow layoutFull screen layoutHome Print this page Email this page Small font sizeDefault font sizeIncrease font size
CASE REPORT
Year : 2014  |  Volume : 36  |  Issue : 4  |  Page : 425-427

Late onset clozapine induced agranulocytosis


1 Department of Psychiatry, MES Medical College, Perinthalmanna, Kerala, India
2 Department of Psychiatry, KMCT Medical College, Calicut, Kerala, India

Correspondence Address:
Dr. Rajmohan Velayudhan
'Vidya' 1/4711, Near Bilathikulam Housing Colony, Calicut - 673 006, Kerala
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7176.140738

Rights and Permissions

Agranulocytosis is defined as an absolute neutrophil count less than 100/mm 3 in association with infectious disease. The risk of agranulocytosis is 0.38% of all clozapine treated cases and there is a relatively lesser incidence in Indian population. The risk of clozapine-induced agranulocytosis and neutropenia is highest in the first 6 months and higher in the initial 18 months after the onset of treatment. There have been very few reports of neutropenia and agranulocytosis after this period. There have so far been no reports of late onset clozapine induced agranulocytosis has been reported from India. A case of late onset clozapine induced agranulocytosis with possible mechanism of the same is reported.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1256    
    Printed28    
    Emailed0    
    PDF Downloaded54    
    Comments [Add]    

Recommend this journal